# SDR CA080912003

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,202 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: SL11625
- Condition: Worn
- Location: Engine
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PISTON PIN PLUGS IN TWO CYLINDERS ON THE ENGINE WORE UNUSUALLY AND CAUSED ALUMINUM METAL CONTAMINATION THROUGHOUT THE ENGINE.
